# SDR DALA2024011200552

- Difficulty date: January 10, 2024
- Submitted: January 12, 2024
- Operation: Air carrier
- Aircraft: N670DN
- Make and model: Boeing 757232
- Aircraft serial: 25331
- Aircraft time: 95,974 hours, 43,415 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SHIP 0670 -ATB/PRESS- DUE TO CABIN ALTITUDE WARNING. CORRECTIVE ACTION: FOUND LT PACK COMPRESSOR OUTLET DUCT DAMAGED AND RT PACK FWD AIR-CONDITIONING DUCT RUBBER BOOT DISCONNECTED, REPLACED LT PACK DUCT AND SECURED RT PACK DUCT. LEAK CHECK GOOD. PRESSURIZED A/C, OPS CK GOOD.
